MAUDE Adverse Event Report: APIFIX LTD. MID-C 105; POSTERIOR RATCHETING ROD SYSTEM

APIFIX LTD. MID-C 105; POSTERIOR RATCHETING ROD SYSTEM
Model Number MID-C 105
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the dhr demonstrated that the mid-c system was manufactured, tested, and released according to apifix specifications.Patient #890 (pas #(b)(6)) index  procedure was perfomed on (b)(6) 2023.On (b)(6) 2024 apifix was notified that patient #890 (pas # (b)(6)) underwent a revision surgery on (b)(6) 2024 to replace a screw that had migrated.According to the report received, "patient (b)(6) underwent a revision surgery to replace a screw that had migrated.The patient had reported some increased pain and clinically was showing an increased translation and rotation of the spine which resulted in a ct scan.The ct scan verified that the screw had migrated outside of the pedicle.The apifix screw was surgically removed and replaced." risk assessment: reoperation events are a known risk that was assessed and recorded by the product risk assessment; this complaint does not change the occurrences rate.At the time of this report, the incident rate for screw misplacement/migration was well within the rate reported in the literature for this type of complication as described in the company's clinical evaluation report (cer).The event of screw misplacement/migration is addressed in the ifu as potential risks associated with the mid-c system and spinal surgery generally.Screw misplacement at the index surgery may lead to migration, curve progression, or pull-out over time.Since optimal screw placement, in the middle of the pedicle, is a complex task, especially in the upper part of the spine where the pedicles are very small, this problem is mainly related to the surgeon's skills and the patient's anatomy.In addition, screw migration may also result from an infection.The event may be associated with pain.The explanted device (screw) will not be returned for analysis; therefore a failure analysis of the complaint device could not be completed.
 
Event or Problem Description
On 03-apr-2024 apifix was notified that patient #890 ((b)(6)) underwent a revision surgery on (b)(6) 2024 to replace a screw that had migrated.

Brand Name
MID-C 105
Common Device Name
POSTERIOR RATCHETING ROD SYSTEM
Manufacturer (Section D)
APIFIX LTD.
1 hacarmel st.
kochav yokneam bldg
yokneam ellit, 20692 07
IS  2069207
Manufacturer (Section G)
APIFIX LTD.
1 hacarmel street
kochav yokneam bldg
yokneam elit, 20692 07
IS   2069207
Manufacturer Contact
alan vaisman
1 hacarmel st.
yokneam ellit, 20692-07
IS   2069207
MDR Report Key19219232
Report Number3013461531-2024-00020
Device Sequence Number8105505
Product Code QGP
UDI-Device Identifier07290018128022
UDI-Public07290018128022
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
H170001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMID-C 105
Device Catalogue NumberMUS-105-040
Device Lot NumberAF-03-078-21
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age17 YR
Patient SexFemale